Journal of Nonlinear Mathematical Physics

Volume 16, Issue 4, March 2013, Pages 517 - 519

Author Index (Volume 16)

Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925109000522How to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - 4
Pages
517 - 519
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925109000522How to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
PY  - 2021
DA  - 2021/01
TI  - Author Index (Volume 16)
JO  - Journal of Nonlinear Mathematical Physics
SP  - 517
EP  - 519
VL  - 16
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925109000522
DO  - https://doi.org/10.1142/S1402925109000522
ID  - false2021
ER  -